# SDR SWAA2023080474112

- Difficulty date: July 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 18.00 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 0.692 INCHES 2023-422272<[01] TOOL USED P/N NORTEC 600D S/N 60009161631 DUE DATE 31/JAN/24;[02] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION193.90 RIB MORE 18? FROM FRONT SPAR INBOARD SIDE OF RIB I.A.W. B737-00 SRM 55-10-01-2R-11 REPAIR 11   SEE INDIVIDUAL SIGN-OFF BELOW;[03] PERFORMED REPAIR ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION193.90 RIB MORE 18? FROM FRONT SPAR INBOARD SIDE OF RIB I.A.W. B737-00 SRM 55-10-01-2R-11 REPAIR 11   SEE INDIVIDUAL SIGN-OFF BELOW  ITEM RII
